# SDR A6WA2019061046651

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE CRACKED NEAR PULLEY BRACKET  REPAIRED PAX DOOR AFT DRAG ANGLE IAW BOMBARDIER REO# 601R-52-11-513
